# SDR DL733002318

- Difficulty date: November 28, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 43,798 hours, 29,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577886
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / AFT GALLEY DOOR CUTOUT / LWR HINGE CUTOUT:CRACK REPAIR.       THE LOWER HINGE CUTOUT OF THE AFT GALLEY DOOR OPENING SURROUND SKIN WAS FOUND WITH A TYPICAL CRACK.  THE CRACK  WAS IN THE SKIN AND BONDED DOUBLER ONLY WITH NO CRACKING IN THE BEARSTRAP.  THE CRACK WAS REMOVED WITH A  1 INCH TRIMOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND STEEL TRIPLERPER B737 SRM 53-60-01, FIG. 207 AND ER/A 379393-14, REV A.
